# SDR USAA2011110700020

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 42,478 hours, 15,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT FORWARD FACING FLIGHT ATTENDANT JUMPSEAT LIGHT NOT BLINKING.  RESEATED AFT FLASHLIGHT, OPS CHECKED GOOD.
